HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Multiple Sclerosis (https://www.healthboards.com/boards/multiple-sclerosis/)
-   -   Antiphospholipid Syndrome (https://www.healthboards.com/boards/multiple-sclerosis/1048122-antiphospholipid-syndrome.html)

MChamp4 11-11-2019 06:03 AM

Antiphospholipid Syndrome
 
Hi everyone,
I am a new poster and was wondering if any of you had similiar symptoms. 3 months ago I developed a superficial blood in my left leg. A few weeks later my right leg started aching as well. Blood tests revealed a potential lupus anticoagulant, with repeat testing to be done in about a month. Does this sound like antiphospholipid syndrome. Both of my legs also just kind of feel weak and tingly at times. What do you guys think? I am a 33 year old male.
Thanks

ladybud 11-12-2019 10:14 AM

Re: Antiphospholipid Syndrome
 
It certainly could be, as lupus anticoagulant is one of the tests used to detect that condition and blood clots are a manifestation of APS. You are fortunate it was a superficial thrombosis and not a deep vein thrombosis (DVT). They will likely want you on some kind of anticoagulant medication if your second set of tests come back positive. Anti-cardiolipin antibodies are generally tested as well, and positive results are indicative of APS. As for the weakness and tingling in legs, I see you posted on the MS board. If you have MS, I would guess those two symptoms are more likely related to the MS.


All times are GMT -7. The time now is 08:03 PM.